do tums help nausea

Answers

1 Answers
1 Doctor agrees
10014299x1386629211
Dr. Linda Delo answered:

Nausea before and after eating, terrible acid, nighttime vomiting. Tums useless, famotidine helps a little. It's been weeks. Help?

Check gallbladder

You should see your doctor. I would most likely start with an ultrasound of the gallbladder.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Kathryn Peper answered:

Sudden nausea out of nowhere throughout the day, only waiting it out helps. Tums don't help. Waking up in the night sometimes, what are the causes?

Rule out pregnancy

Chronic_nausea
There are many, many causes of nausea. In women with nausea, the first and easiest thing to check is whether you are pregnant. Vitamins and birth control pills can cause nausea. If it is persisting more than a few days, see your doctor for a check up.
Sign Up

Get personalized answers from doctors!

1 Answers

The past 4 or 5 days I've been experiencing nausea and headaches when I eat. Tums and Zantac dont help, and it is worse at night. Help? Not pregnant

Nausea, headaches

Headache
There are many possibilities. You may have an infection or reaction to something you are using or substance you are taking or exposed to. Best to see your doctor for a check up about this problem.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. John K. Baker answered:

Having nausea side-effect with Lexapro even if taken with food. Can I take tums or another antacid to address?

N

Lexapro
that is a good first choice of tx. make sure you feel completely normal before retaking it.
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
11132287x1386630607

Why do I get nausea every night? Me and my body are getting tired of having to take Pepto Bismol or Tums to deal with it, just to sleep. :(

Gastritis or GERD

Sleep
I suspect you may have either gastritis (inflammation of the stomach lining) or GERD (gastroesophageal reflux disease or acid reflux). Diet (caffeine, chocolate, alcohol), tobacco, medications (ibuprofen for example), and infections (H. Pylori) can all be possible causes for the inflammation. I would suggest you see your primary care doctor to discuss symptoms and possible treatment options.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. David J. Wyatt answered:

Acid reflux symptoms worsening along with consistent nausea and burning, antacids do not help. what could this be?

GERD

Open-uri20130407-5259-oaclie
Gastro Esophageal Reflux Disease can cause acidic stomach contents to come back up into your mouth-- especially when lying down or after getting up from lying down. This can occur after eating large meal or related to sudden weight gain. If severe please see MD. There are stronger medications to reduce the amount of acid- rather than just neutralize acid with antacids...
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Kamlesh Desai answered:

Daily nausea/diarrhea no matter what I eat or drink? Have tried antacids/pepto/gas meds with no changge.

Need eval

Dysentery
see gi doc for possible egd and colonoscopy
Sign Up

Get personalized answers from doctors!

2 Answers
3 Doctor agrees
10006323x1386628937 10049991x1386638829 10014299x1386629211

Nausea/diarrhea/constant belching no matter what I eat or drink (even water) - have tried antacids/Pepto/anti-gas meds with no relief?

See Doctor

Water
There are many causes for your symptoms. You need to see a doctor to find the source of the problem so you can receive the right treatment to make you feel better. Some possible causes, Irritable Bowel Syndrome, too much/too little good bacteria in your GI tract, ulcers, or an inflammatory bowel disease.
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
10040350x1392516741

I am diagnosed with Gastritis after having symptoms like giddiness, nausea, bloated upp. abdomen. After taking antacids, I had diarrhea. Is it normal?

Yes depends on type

Giddiness
Some common antacids contain aluminum hydroxide/magnesium hydroxide/simethicone and this can cause diarrhea.If the diarrhea becomes bothersome talk with your doctor. You can try Tums(calcium carbonate) product used to treat minor gastric problems without causing diarrhea but watch for constipation. With both products drink plenty of water. See your doctor if not better in 2 weeks. Take care.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Tracy A. Berg answered:

Wake up to epigastric pain 2-4am every night w/ nausea, cold sweats. Neither Bentyl nor antacids relieves the pain. All blood tests normal.Advice pls?

Possible diagnosis

Abdominal_pain
With localized pain and a repeating pattern of pain a hernia, versus several other problems are possible. As long as you are not febrile or vomiting, okay to mark the tender spot with ink pen and ask your doc to order abdominal ultrasound with attention to right upper quadrant and the abdominal wall at the spot. It may take additional diagnostic tests to reach diagnosis. Good luck
Sign Up

Get personalized answers from doctors!

Sign up to see more